Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the local solvability in Morrey spaces of the Navier-Stokes equations in a rotating frame

Full text
Author(s):
de Almeida, Marcelo Fernandes [1] ; Ferreira, Lucas C. F. [1]
Total Authors: 2
Affiliation:
[1] Univ Estadual Campinas, IMECC, Dept Matemat, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Journal of Mathematical Analysis and Applications; v. 405, n. 2, p. 362-372, SEP 15 2013.
Web of Science Citations: 1
Abstract

We prove local-in-time (non-uniform) solvability for the rotating Navier-Stokes equations in Morrey spaces M-p,mu(sigma)(R-3). These spaces contain singular and nondecaying functions which are of interest in statistical turbulence. We give an algebraic relation between the size of existence time and angular velocity Omega. The evolution of velocity u is analyzed in suitable Kato-Fujita spaces based on Morrey spaces. We show the asymptotic behavior u(Omega) -> w in L-infinity(0, T; M-p,mu(sigma)(R-3)) as Omega -> 0, where w is the solution for the Navier-Stokes equations with the same data u(0). Particularly, for mu = 3 - p, the solution is approximately self-similar for small vertical bar Omega vertical bar, when u(0) is homogeneous of degree - 1. (c) 2013 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 11/00334-0 - Existence and asymptotic behavior for flows of Navier-Stokes fluids under rotational influences
Grantee:Marcelo Fernandes de Almeida
Support type: Scholarships in Brazil - Post-Doctorate